Open Access
Translator Disclaimer
February, 1975 The Expectation and Variance of the Number of Components in Random Linear Graphs
Joseph I. Naus, Larry Rabinowitz
Ann. Probab. 3(1): 159-161 (February, 1975). DOI: 10.1214/aop/1176996455

Abstract

Formulas are given for the expectation and variance of the number of components for two definitions of random graphs. The results extend those of R. F. Ling (1973).

Citation

Download Citation

Joseph I. Naus. Larry Rabinowitz. "The Expectation and Variance of the Number of Components in Random Linear Graphs." Ann. Probab. 3 (1) 159 - 161, February, 1975. https://doi.org/10.1214/aop/1176996455

Information

Published: February, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0301.60012
MathSciNet: MR362436
Digital Object Identifier: 10.1214/aop/1176996455

Subjects:
Primary: 60C05
Secondary: 05C30

Keywords: connected subgraphs , expectations and variances , Graphs , Number of components , Random linear graphs

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.3 • No. 1 • February, 1975
Back to Top